Hamilton extremals in higher order mechanics

Demeter Krupka; Jana Musilová

Archivum Mathematicum (1984)

  • Volume: 020, Issue: 1, page 21-30
  • ISSN: 0044-8753

How to cite

top

Krupka, Demeter, and Musilová, Jana. "Hamilton extremals in higher order mechanics." Archivum Mathematicum 020.1 (1984): 21-30. <http://eudml.org/doc/18126>.

@article{Krupka1984,
author = {Krupka, Demeter, Musilová, Jana},
journal = {Archivum Mathematicum},
keywords = {inverse variational problem; symmetries in variational calculus; Euler- like equations; Galilean group},
language = {eng},
number = {1},
pages = {21-30},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Hamilton extremals in higher order mechanics},
url = {http://eudml.org/doc/18126},
volume = {020},
year = {1984},
}

TY - JOUR
AU - Krupka, Demeter
AU - Musilová, Jana
TI - Hamilton extremals in higher order mechanics
JO - Archivum Mathematicum
PY - 1984
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 020
IS - 1
SP - 21
EP - 30
LA - eng
KW - inverse variational problem; symmetries in variational calculus; Euler- like equations; Galilean group
UR - http://eudml.org/doc/18126
ER -

References

top
  1. M. Ferraris M. Francaviglia, On the globalization of Lagrangian and Hamiltonian formalisms, Proc. IUTAM-ISIMM Sympos. on Modern Developments in Analytical Mechanics, Turin. 1982, Acta Acad. Sci.-Taurinensis, Torino. 1983, p. 109--125. (1982) Zbl0566.70019MR0773482
  2. M. Francaviglia D. Krupka, The Hamilton formalism in higher order variational problems, Ann. Inst. H. Poincaré, XXXVII, 1982, p. 295-315. (1982) Zbl0516.70022MR0694590
  3. M. Horák I. Kolář, On the higher order Poincaré-Cartan forms, Czechoslov. Math. J., to appear. Zbl0545.58004MR0718929
  4. L. Klapka, Integrals of motion and semi-regular Lepagean forms in higher order mechanics, J. Phys., A: Math. Gen. 16 (1983), 3783-3794. (1983) Zbl0533.58017MR0727056
  5. D. Krupka, A geometric theory of ordinary first order variational problems in fibered manifolds, I. Critical sections, J. Math. Anal. Appl. 49, 1975, p. 180-206. (1975) Zbl0312.58002MR0362397
  6. D. Krupka, Lepagean forms in higher order variational theory, Proc. IUTAM-ISIMM Sympos. on Modern Developments in Analytical Mechanics,'Turin, 1982, Acta Acad. Sci. Taurinensis, Torino, 1983, p. 197-238. (1982) Zbl0572.58003MR0773488
  7. D. Krupka, Some geometric aspects of variational problems in fibered manifolds, Folia Fac. Sci. Nat. UJEP Brunensis, XIV, 1973. (1973) 
  8. D. Krupka O. Štěpánková, On the Hamilton form in second order calculus of variations, Proc. Internat. Meeting „Geometry and Physics", Florence, 1982, to appear. (1982) Zbl0548.49020

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.